# SDR C2XA04SH068

- Difficulty date: February 16, 2004
- Submitted: February 16, 2004
- Operation: Air carrier
- Aircraft: N14508
- Make and model: Emb EMB-135LR
- Aircraft serial: 145220
- Aircraft time: 7,805 hours, 7,660 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Doubler
- Part number: 14522461011
- Condition: Corroded
- Location: Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV- DURING C-CHECK THE RT FLOORBEAM DOUBLER CAP AT FRAME 22 WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED DOUBLER CAP IAW EMB135 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
